Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

High creatinine levels as blood pressure medication side effect. How to lower it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4033 Questions
Question
I have a creatinine level of 1.8. My Internist is monitoring me and has told me to keep hydrated. He mentioned that this may be a side effect from the blood pressure meds. What can I do to lower this.
Posted Thu, 26 Apr 2012 in Kidney Conditions
 
 
Answered by Dr. Pragnesh Vachharajani 4 hours later
Hi,

Thanks for posting your query.

Your creatinine is high. This is a measure of kidney function is suggesting that your kidneys are affected due to something may be disease itself or drugs.

I need some more information from your side so that I may be able to answer your query properly.

If you do not mind I would like know more from your side,

1. Since how long you are having blood pressure?
2. Similar report done in recent past.
3. Are you taking tobacco in any form?
4. You have any other complains like swelling in feet, difficulty in climbing stairs etc.

Please write again with these details.

I will be waiting for your reply,

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions